# SDR P2EA99043

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209US
- Make and model: Boeing 737222
- Aircraft serial: 19548
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 479
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - Q-CHECK ITEM.   RIGHT WING, RIB CRACKED AT FRONT SPAR CAVITY AT FSS 479 (SLAT STA 231.84).  DEFECT SIZE:  LENGTH 0.0250 INCH.  SEE COOPESA W.O. M1-0003-6-3, VAM 100 NR 148.  (X)
